# SDR 2008UALA03522

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 49,552 hours, 17,864 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT TEST FAILED AFTER SLIDE CHANGE..."L EMERG BATT" FAULT.  WEAK BATTERY, REPLACED LEFT OVERWING BATTERY & CHARGER.  TEST OK.
